International Journal of Modern Mathematical Sciences
ISSN: 2166-286X (online)Search Article(s) by:
Author Name:
Current Issue: Vol. 22 No. 1or Keyword in Title:
Editorial Email: ijmms@modernscientificpress.comor Keyword in Abstract:

Table of Content for Vol. 22 No. 1, 2024

Stability and Dynamics Analysis of a Cancer Model with Differentiation Therapy
Sami Ahmed Ghazwani1, Abdelalim A. Elsadany
 PP. 1 - 14
       View Full Paper        Download Full Paper

ABSTRACT: This paper introduces a cancer model for differentiation therapy and analyzes its mathematical properties. We explore non-negativity, boundedness, and equilibrium existence. Furthermore, we investigate bifurcations in the model, particularly transcritical and Hopf types. Using Sotomayor’s theorem, we demonstrate the presence of these bifurcations. Additionally, we validate our theoretical analysis by conducting numerical simulations and comparing them with the system’s phase diagram.